# SDR MALA000181

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE INDICATION DURING FLIGHT HALFWAY BETWEEN RFD & DBQ. ORH COMPLETED,  DECLARED AN EMERENCY AND LANDED RFD. DBQ FOGGED IN,  WARNING INDICATION PERSISTED.  NO SMOKE INDICATED.  MX REPLACED AVIONICS SMOKE DETECTOR, OPS CHECK GOOD,  REINSTALED PANEL 220AZ,  REMOVED FROM DMR.
